Convergence of weighted sums of independent random variables and an extension to Banach space-valued random variables
W. J. Padgett and
R. L. Taylor
International Journal of Mathematics and Mathematical Sciences, 1979, vol. 2, 1-15
Abstract:
Let { X k } be independent random variables with E X k = 0 for all k and let { a n k : n ≥ 1 , k ≥ 1 } be an array of real numbers. In this paper the almost sure convergence of S n = ∑ k = 1 n a n k X k , n = 1 , 2 , … , to a constant is studied under various conditions on the weights { a n k } and on the random variables { X k } using martingale theory. In addition, the results are extended to weighted sums of random elements in Banach spaces which have Schauder bases. This extension provides a convergence theorem that applies to stochastic processes which may be considered as random elements in function spaces.
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2/871020.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2/871020.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:871020
DOI: 10.1155/S0161171279000272
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().